Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Global existence for fully parabolic boundary value problems

Constantin, Adrian LU and Escher, J (2006) In Nodea. Nonlinear Differential Equations and Applications 13(1). p.91-118
Abstract
We present some results on the global existence of classical solutions for quasilinear parabolic equations with nonlinear dynamic boundary conditions in bounded domains with a smooth boundary.
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
dynamic boundary, global solutions, quasilinear parabolic equations, condition
in
Nodea. Nonlinear Differential Equations and Applications
volume
13
issue
1
pages
91 - 118
publisher
Birkhäuser Verlag
external identifiers
  • wos:000236609900005
  • scopus:33744514073
ISSN
1021-9722
DOI
10.1007/s00030-005-0030-7
language
English
LU publication?
yes
id
5507ab0b-762a-40fd-a479-3d7e82e8e4cd (old id 414326)
date added to LUP
2016-04-01 12:18:04
date last changed
2021-10-06 02:13:35
@article{5507ab0b-762a-40fd-a479-3d7e82e8e4cd,
  abstract     = {We present some results on the global existence of classical solutions for quasilinear parabolic equations with nonlinear dynamic boundary conditions in bounded domains with a smooth boundary.},
  author       = {Constantin, Adrian and Escher, J},
  issn         = {1021-9722},
  language     = {eng},
  number       = {1},
  pages        = {91--118},
  publisher    = {Birkhäuser Verlag},
  series       = {Nodea. Nonlinear Differential Equations and Applications},
  title        = {Global existence for fully parabolic boundary value problems},
  url          = {http://dx.doi.org/10.1007/s00030-005-0030-7},
  doi          = {10.1007/s00030-005-0030-7},
  volume       = {13},
  year         = {2006},
}